American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Ilijas Farah. Luzin gaps. Trans. Amer. Math. Soc. 356 (2004) 2197-2239. MR 2048515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] István Juhász, Saharon Shelah, Lajos Soukup and Zoltán Szentmiklóssy. A tall space with a small bottom. Proc. Amer. Math. Soc. 131 (2003) 1907-1916. MR 1955280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tapani Hyttinen and Saharon Shelah. Forcing a Boolean algebra with predesigned automorphism group. Proc. Amer. Math. Soc. 130 (2002) 2837-2843. MR 1908905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ilijas Farah. Analytic quotients: theory of liftings for quotients over analytic ideals on the integers. Memoirs of the AMS 148 (2000) MR 1711328.
Book volume table of contents   

[6] Saharon Shelah and Otmar Spinas. On tightness and depth in superatomic Boolean algebras. Proc. Amer. Math. Soc. 127 (1999) 3475-3480. MR 1610793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Saharon Shelah and Otmar Spinas. The distributivity numbers of $\mathcal{P}(\omega)$/fin and its square. Trans. Amer. Math. Soc. 352 (2000) 2023-2047. MR 1751223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lutz Heindorf. On subalgebras of Boolean interval algebras. Proc. Amer. Math. Soc. 125 (1997) 2265-2274. MR 1389523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bohuslav Balcar and Frantisek Franek. Structural properties of universal minimal dynamical systems for discrete semigroups. Trans. Amer. Math. Soc. 349 (1997) 1697-1724. MR 1407479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Bell, L. Shapiro and P. Simon. Products of $\omega^*$ images. Proc. Amer. Math. Soc. 124 (1996) 1593-1599. MR 1328339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Akihiro Kanamori and Saharon Shelah. Complete quotient Boolean algebras . Trans. Amer. Math. Soc. 347 (1995) 1963-1979. MR 1282888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stevo Todorčević. Irredundant sets in Boolean algebras . Trans. Amer. Math. Soc. 339 (1993) 35-44. MR 1080736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Winfried Just. A modification of Shelah's oracle-c.c.\ with applications . Trans. Amer. Math. Soc. 329 (1992) 325-356. MR 1022167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Uri Abraham and Robert Bonnet. Every superatomic subalgebra of an interval algebra is embeddable in an ordinal algebra . Proc. Amer. Math. Soc. 115 (1992) 585-592. MR 1074745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Saharon Shelah. Cardinal arithmetic for skeptics . Bull. Amer. Math. Soc. 26 (1992) 197-210. MR 1112424.
Abstract, references, and article information   
View Article: PDF

[16] Kyle Bozeman. On the relationship between density and weak density in Boolean algebras . Proc. Amer. Math. Soc. 112 (1991) 1137-1141. MR 1049841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Judith Roitman. $\omega!$ can be a nontrivial automorphism group . Proc. Amer. Math. Soc. 112 (1991) 623-628. MR 1059636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. G. Schwarze. Preorders compatible with probability measures defined on a Boolean algebra . Proc. Amer. Math. Soc. 105 (1989) 436-442. MR 935109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alan D. Taylor. The cardinality of reduced power set algebras . Proc. Amer. Math. Soc. 103 (1988) 277-280. MR 938683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Frankiewicz and P. Zbierski. Partitioner-representable algebras . Proc. Amer. Math. Soc. 103 (1988) 926-928. MR 947684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] B. Balcar and F. Franek. Completion of factor algebras of ideals . Proc. Amer. Math. Soc. 100 (1987) 205-212. MR 884452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Francisco J. Freniche. The number of nonisomorphic Boolean subalgebras of a power set . Proc. Amer. Math. Soc. 91 (1984) 199-201. MR 740170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gary Brenner. A simple construction for rigid and weakly homogeneous Boolean algebras answering a question of Rubin . Proc. Amer. Math. Soc. 87 (1983) 601-606. MR 687625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Matatyahu Rubin. A Boolean algebra with few subalgebras, interval Boolean algebras and retractiveness . Trans. Amer. Math. Soc. 278 (1983) 65-89. MR 697061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] James E. Baumgartner and Martin Weese. Partition algebras for almost-disjoint families . Trans. Amer. Math. Soc. 274 (1982) 619-630. MR 675070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Petr Štěpánek. Boolean algebras with no rigid or homogeneous factors . Trans. Amer. Math. Soc. 270 (1982) 131-147. MR 642333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bohuslav Balcar, Petr Simon and Peter Vojtáš. Refinement properties and extensions of filters in Boolean algebras . Trans. Amer. Math. Soc. 267 (1981) 265-283. MR 621987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Věra Trnková. Isomorphisms of sums of countable Boolean algebras . Proc. Amer. Math. Soc. 80 (1980) 389-392. MR 580990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Eric K. van Douwen and Jan van Mill. Subspaces of basically disconnected spaces or quotients of countably complete Boolean algebras . Trans. Amer. Math. Soc. 259 (1980) 121-127. MR 561827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] James T. Loats. Hopfian Boolean algebras of power less than or equal to continuum . Proc. Amer. Math. Soc. 77 (1979) 186-190. MR 542082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia